Swollen feet and ankles


#1

Having finally had a bit of success with a new drug (amantadine) I find that it has caused swelling of my feet And ankles quite badly with mottling of the skin.  My GP has given me water tablets which I understand, will make my light headiness worse.  I would be interested to know if anyone else experienced oedema of this nature and how you got rid of it.


#2

I have some oedema ankles and lower legs,  I wear flight socks which do seem to help but appreciate may not be the most comfortable in this hot weather. When sitting have a wee foot stool. 


#3

I have swelling in my feet,  I am also on amantadine.  Never thought about the connection between amantadine and swelling but the internet is chock-a-block with information of a positive relationship. However, amantadine took away my tremor and I would rather have swollen feet than live with that daemon tremor.

The swelling does not interfere with my activities and I only learned that my feet were swollen when my wife commented, rather delicately, that my feet "look a little bloated."

Such charm!

 

 


#4

 

Hi

I went to go out the other week and choose to wear boots, one of the pair seemed a little more snug than it used too be, I guess trainers are lower on the ankle and with boots being higher. I am not on said drug, i thought it might be down too off dystonia in the mornings, or i'm just odd.


#5

I am , as stated taking amantadine and although helping with walking I find that despite lowering the dose I still have swollen feet and ankles which get worse as the day goes on,  I also have incredible mottling of my skin from ankles to knees which looks distinctly unattractive.  Does anyone know if it is safe to continually have swollen ankles and feet??? 


#6

Hi,

I was wondering about this too. Like Sea Angler, I'm not on Amantadine but I do get a swollen foot and swollen toes on my dodgy side (I also get foot dystonia on this side). I am on ropinerole and think this can be a side effect but would it only cause a problem on one side? I've just been on holiday and the heat seemed to cause it to swell a lot more. Apart from the vanity aspect (and not being able to get one shoe on)  I've no idea at what point (or if) I should be concerned.  J 


#7

Hi Moonandstars and Jackson,

Swollen feet and ankles can have a lot of potential different causes, I would really suggest you call our helpline (0808 800 0303) or speak to your Parkinson's nurse about it.

Best wishes,
Alethea
Digital Team
 


#8

my wife has swollen feet since taking Rasagiline